# SDR USAA2010090991970

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 33,508 hours, 18,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1406 - PHL-BOS - EMERGENCY LIGHTS - AFT FORWARD FACING ATTENDANT SEAT FLASHLIGHT BATTERY INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER MM 25-65-53.  OPERATIONAL CHECK WAS GOOD.
